A Theoretical Framework for Stability Regions for Standing Balance of Humanoids Based on Their LIPM Treatment

Title
A Theoretical Framework for Stability Regions for Standing Balance of Humanoids Based on Their LIPM Treatment
Authors
오용환이종우김정훈
Keywords
Humanoid robots; Standing balance; Linear inverted pendulum model; Stability criteria
Issue Date
2020-11
Publisher
IEEE Transactions on Systems, Man, and Cybernetics: Systems
Citation
VOL 50, NO 11-4586
Abstract
The aim of this paper is to construct a theoretical framework for stability analysis relevant to standing balance of humanoids on top of the linear inverted pendulum model, in which their dynamics between the center of mass (CoM) and the zero moment point (ZMP) is dealt with. Based on the wellknown sufficient condition that the contact between the ground and the support leg is stable if the corresponding ZMP is always inside the supporting region, this paper aims at characterizing three types of the associated stability regions. More precisely, assuming no external force disturbances affecting the motion of the humanoids, the stability region of the initial CoM position and velocity values can be explicitly computed by solving a finite number of linear inequalities. The stability regions of time-invariant force disturbances such as impulsive force and constant force disturbances are also dealt with in this paper, where the former is exactly obtained through a finite number of linear inequalities while the latter is approximately derived by using an idea of truncation. Furthermore, time-varying force disturbances of finite energy and finite amplitude are concerned with, and their maximum admissible l2 and l∞ norms are computed in this paper, where the former can be exactly obtained by solving the discrete-time Lyapunov equation while the latter is approximately derived through an idea of truncation. It is further shown for both the truncation ideas that the approximately obtained stability regions converge to the exact stability regions with an exponential order of N, where N is the truncation parameter. Finally, the effectiveness of the computation methods proposed in this paper is demonstrated through some simulation results.
URI
http://pubs.kist.re.kr/handle/201004/72441
ISSN
2168-2216
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE